# SDR SWAA2022042585907

- Difficulty date: March 19, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 75,107 hours, 44,385 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE BETWEEN ST25 TO ST26; STA360 TO STA380 SKIN AREAS BULGING STRINGER 26L CORRODED FROM STA 370 SPLICE TO AFT. SKIN BULGING DUE TO STR 26L EXFOLIATED CORROSION FOUND. / [01] REMOVED PAINT BY STRIPPING AT LOWER FUSELAGE SKIN BETWEEN STA 351.2 AND STA 380 S-27L- S-25L REF B737-700 AMM 51-21-11-150-810.;[34] LOCATED AND DRILLED NEW STRINGER SECTION FROM STA 370 TO STA 410 STR 26L REF B737-7 SRM 53-00-03-2R-1 STEP 4.F AND 51-40-05-0G-0;[35] CORRECTION  LOCATED AND DRILLED NEW STRINGER SECTION FROM STA 370 TO STA 410 STR 26L REF B737-7 SRM 53-00-03-2R-1 STEP 4.F AND 737 SRM 51-40-05-0G-0;[36] (RII) VERIFIED STEPS 34 AND 35.;FABRICATED STRINGER SPLACE AT STR 26L BETWEEN STA 400 TO STA 420 MATERIAL USED BAC1498-116-707562 PO#1760435 REF B737-7 SRM 53-00-01-2R-1 TYPE 1 TABLE 204 FIG 205DETAIL A-A AND SHIMS MATERIAL USED 2024-T3 0.025" 38.LOCATED AND DRILLED STRINGER SPLACE AND SHIMS REF B737-7 SRM 53-00-01-2R-1 AND 51-40-05-0G-0
